On classification of integrable nonevolutionary equations

Mikhailov, Alexander V. and Novikov, Vladimir S. and Wang, Jing Ping (2007) On classification of integrable nonevolutionary equations. Studies in Applied Mathematics, 118 (4). pp. 419-457. ISSN 0022-2526 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We study partial differential equations of second order (in time) that possess a hierarchy of infinitely many higher symmetries. The famous Boussinesq equation is a member of this class after the extension of the differential polynomial ring. We develop the perturbative symmetry approach in symbolic representation. Applying it, we classify the homogeneous integrable equations of fourth and sixth order (in the space derivative) equations, as well as we have found three new tenth-order integrable equations. To prove the integrability we provide the corresponding bi-Hamiltonian structures and recursion operators.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: Suzanne Duffy
Date Deposited: 31 Mar 2008 18:17
Last Modified: 11 Jun 2014 09:14
Resource URI: https://kar.kent.ac.uk/id/eprint/2605 (The current URI for this page, for reference purposes)
  • Depositors only (login required):